# SDR ASAA0240246

- Difficulty date: December 18, 2002
- Submitted: February 18, 2003
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- System (JASC): 4910 · APU Cowling/Containment
- Part: Shroud
- Part number: 6566213
- Condition: Chafed
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND APU SHROUD SKIN CHAFED.  REPAIRED IAW EA.  (M)
